# SDR FDEA200912074366

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N872260
- Condition: Corroded
- Location: R4 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 146N8722-60 STIFFNER IS CORRODED AT R4 DOOR LWR SILL, BS 1661. THE STIFFNER PN 146N8722-60 WAS REMOVED AND REPLACED AT R4 DOOR LWR SILL, BS   1661. IAW SRM 51-40-02. ORIG MATL THICKNESS; .071", AFTER REWORK; .046". OUT OF LIMITS IAW SRM 53-60-15. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
